# SDR DALA2023013000759

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CORROSION WAS FOUND ON EXISTING REPAIR DOUBLER, FILLER, INTERNAL REINFORCEMENT PLATE, AND INTERNAL SKIN LOCATED BETWEEN FR 69 AND 70 AND STRG 30 AND STRG 32 RHS. CORRECTIVE ACTION: COMPLIED WITH ERA 605435-32. (2603286)
